# SDR SWIA200413087

- Difficulty date: March 25, 2004
- Submitted: March 30, 2004
- Operation: Air carrier
- Aircraft: N271YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120271
- Aircraft time: 25,140 hours, 34,874 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 3431001001
- Part serial: 0180
- Condition: Failed
- Location: Lt Flap
- Part time: 7,932 hours, 11,667 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

FLAP DISAGREEMENT AFTER RETRACTING FLAPS DURING AFTER-LANDING CHECK.  REPLACED LEFT NACELLE ACTUATOR WITH SERVICEABLE UNIT IAW MM 27-50-00.  OPS CHECKS GOOD, LEAK CHECK GOOD.
